International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 711-720

Fourier-like kernels as solutions of Ode's

B. D. Aggarwala

Department of Mathematics and Statistics, The University of Calgary, Alberta, Calgary T2N 1N4, Canada

Received 27 July 1993; Revised 30 November 1993

Copyright © 1995 B. D. Aggarwala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we generate asymmetric Fourier kernels as solutions of ODE's. These kernels give many previously known kernels as special cases. Several applications are considered.